HI HAVE BEEN ON RIVAROXABAN OVER TWO YEARS THE LAST 3 MONTHS HAVE HAD RINGING IN MY EARS WHICH DOCTORS SAID IS TINNITUS ANY FEED BACK PLEASE
I HAVE BEEN ON RIVAROXABAN FOR 2 YRS THE LAST 3 MONTHS I HAVE HAD TINNITUS THE ONLY THING THAT HAS CHANGED IN MY LIFE IS THE TAKING THIS DRUG ANY FEED BACK PLEASE , JACK / EMILY
This may not be an effect of the Rivaroxaban. However this may be the result of AF itself. Search through old posts.
THANKS FOR REPLY WILL DO .
I really do not think that this is related to the drugs but I suspect many of us do have tinitus especially as we get older and often with AF can hear our heart beats. . By the way, why are you shouting? Capitals like yours equates to shouting on internet.
I have had tinnitus for years. I've been taking Rivaroxaban for 18 months and have not noticed any increase in tinnitus.
Tinnitus can be helped by B vitamins. You could try a really good multivitamin and mineral (eg from healthfood shop, or Nature's Best over the internet) for three months. All ingredients work best together, so what ever you are lacking would be made up in that time, and you may see an improvement.
Thank You for your good advice will visit my Health Shop.
Don't know about Rivo...but aspirin products, over time, will have that effect, I learned the hard way. Lipoflavinoid, an OTC advertised for tinnitus, actually helps, but only if I avoid all aspirin-related products. So I hurt more, but at least I can hear! Good luck with finding your solution.
Thanks for advice I will look in to Lipofavinoid .
I spelled it wrong: Lipo-Flavonoid Plus
Thanks for information will definitely check out Lipoflavinoid .
I have been cardioverted this week and they have put me on Bisoprolol. I am worried that this could increase...
the SR continues. Has anyone else had this? The cardiologist said I may still have AF afterwards, time...
it open on the iPad but if I clear the screen I have to sign in again to read it. Terry
Start a Community